# SDR CA090624001

- Difficulty date: June 19, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,013 hours
- Engine: Ge CF343B1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 36150RJ
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) AT COMPLETION OF SECOND ENG START, GROUND CREW REPORTED A "POPPING" SOUND AND SMOKE COMING FROM APU EXHAUST.  FLIGHT CREW OBSERVED APU SHUTTING DOWN AND APU DOOR CLOSING. NO SMOKE OR UNUSUAL ODORS WERE DETECTED IN CABIN OR COCKPIT.  UPON FURTHER INVESTIGATION, IT WAS FOUND THAT APU WOULD NOT ROTATE.  OIL SYS WAS NOT CONTAMINATED, NO METAL WAS FOUND ON CHIP PLUG, OIL FILTER WAS NOT INDICATING A BYPASS CONDITION.  APU WAS REMOVED AND IT APPEARS THAT THE COMPRESSOR HAS SUFFERED A FAILURE.  NO EVIDENCE OF FAILURE NOTED ON THE TURBINE WHEEL. APU TT 3053, CYC 5450.  APU IS BEING SENT TO MFG FOR REPAIR.)
